Indian Journal of Psychological Medicine
  Home | About Us | Editorial Board | Search | Ahead of print | Current Issue | Archives | Instructions | Contact | Advertise | Submission | Login 
Users Online: 208 
Wide layoutNarrow layoutFull screen layout Home Print this page Email this page Small font sizeDefault font sizeIncrease font size

  Article Access Statistics

Year : 2015 | Volume:  37 | Issue Number:  2 | Page:  223-225


Tourette syndrome and bipolar disorder: Unique problems with pediatric comorbidity
Kavoor Anjana Rao, Mitra Sayantanava, Mehta Varun S, Goyal Nishant, Sinha Vinod Kumar

Number of times this article was viewed 1233
Number of times this article has been printed  from the site 27
Number of times this article was emailed to others 0
Remarks given by readers [ Read ] 0


 Back To Article

Submit articles
Most popular articles
Joiu us as a reviewer
Email alerts
Recommend this journal